# SDR FDEA201011164396

- Difficulty date: November 16, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518827
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 1681, FLOORBEAM HAS NUMEROUS AREAS OF CORROSION ON UPPER SURFACE OF FLOOR.  REMOVED CORROSION IAW SRM 51-10-01 FOUND FLOOR BEAM OUT OF LIMITS  ORIG. MAT 0.150 AFTER BLEND OUT THE WORST SPOT 0.091 IAW SRM 53-00-51 DETAIL VI. REMOVED AND REPLACED FLOORBEAM STA. 1681 LBL 62 TO RBL 62  IAW SRM 51-40-05 AND 51-40-02 MAJOR   REPAIR.
